REAL

On zeros of reciprocal polynomials of odd degree

Lakatos, Piroska and Losonczi, László (2003) On zeros of reciprocal polynomials of odd degree. JOURNAL OF INEQUALITIES IN PURE AND APPLIED MATHEMATICS, 4 (3). pp. 1-8. ISSN 1443-5756

[img]
Preview
Text
1161203.pdf

Download (157Kb) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Q Science / természettudomány > QA Mathematics / matematika > QA72 Algebra / algebra
Q Science / természettudomány > QA Mathematics / matematika > QA74 Analysis / analízis
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 11 Jul 2013 11:59
Last Modified: 11 Jul 2013 11:59
URI: http://real.mtak.hu/id/eprint/5906

Actions (login required)

View Item View Item